As Alan said, it could very well be irritation. BCG does a real number on the bladder lining...that is why you are doing it! But ALWAYS mention things like this to your doctor so that he/she is aware of what is going on. If there is open irritation when the time comes for your next BCG they will no doubt skip a week or so until it heals.
I often had blood and clots a few days after a treatment.
Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Just be sure to discuss BEFORE your next installation of BCG. They probably shouldn't be treating with bleeding. It also could just be irritation among other things but, you don't want the toxin getting into the blood stream.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.
I just finished my 5th treatment. I feel Fatigued for the first couple days after the treatment. Nothing I can't handle. I noticed that after the treatment I see some blood at times and wait looks some scabs the size of a pin head. My last treatment is next Monday July 7th. I go back to Sloan Kettering to be rechecked on August 12th. I'm also looking to get some support because this has consumed my whole life. I really need to talk to someone other than my family.
Is it normal to see this discharge during the treatments?